# SDR ASAA0842512

- Difficulty date: December 27, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD GROUND SPOILER LOWER SURFACE DELAMINATED.  REMOVED DAMAGED AREA OF SKIN.  FABRICATED FILLER AND EXTERNAL DOUBLER, PREPARED AREA AND BONDED IAW B737 400 PAR 7 8 11 12 AND 20.
